| Model Number |
1000354 |
| Medical Device Problem Code |
Pumping Stopped (1503)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/10/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that an unspecified malfunction alarm occurred.The customer continued to use the pump for insulin therapy.Customer¿s blood glucose level was 125 mg/dl.
Additional Manufacturer Narrative
No product was returned for evaluation.Should new relevant information become available, a supplemental report will be submitted.